# SDR GAIA99212

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, X
- Precautionary procedure: E, C

## Discrepancy

FLT 2027 - DEN-MHR - DURING TAKEOFF, THE NR 2 ENGINE FAILED AFTER TAKEOFF.  THE CREW PERFORMED ABNORMAL CHECKLIST AND RETURNED TO DEN DECLARING AN EMERGENCY LANDING.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY INCIDENT.  MAINTENANCE FOUND THE SENSE LINE TO THE FUEL CONTROL DISCONNECTED.  RECONNECTED SENSE LINE.  RAN ENGINE ALL PARAMETERS NORMAL AT THIS TIME.  THE AIRCRAFT WAS RELEASE TO SERVICE.  (M)
